# SDR UALA2013022701195

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 89,313 hours, 14,199 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413B
- Part serial: N4297
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RETURNED TO BLOCKS WITH C1 ELECTRIC HYDRAULIC PUMP INOPERATIVE.  NO HYD PRESSURE ON EICAS PAGE.  FOUND PUMP TO OPERATE NORMAL FOR ABOUT 10 MINUTES AND THEN SHUTOFF UNCOMMANDED WITH NO UNUSUAL MESSAGES.  REPLACED ELCU PER MM 29-11-14.  RAN PUMP FOR 30 MINUTES LOADING PUMP WITH FLT CONTROLS AND OPERATION WAS NORMAL.
